$C^\gamma$-Property and approximately differentiable functions
Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 645-659
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_5_a8,
author = {N. M. Isakov},
title = {$C^\gamma${-Property} and approximately differentiable functions},
journal = {Matemati\v{c}eskie zametki},
pages = {645--659},
year = {1988},
volume = {44},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a8/}
}
N. M. Isakov. $C^\gamma$-Property and approximately differentiable functions. Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 645-659. http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a8/